Quasi-Gorenstein Fano 3-folds with isolated non-rational loci

Shihoko Ishii

Compositio Mathematica (1991)

  • Volume: 77, Issue: 3, page 335-341
  • ISSN: 0010-437X

How to cite


Ishii, Shihoko. "Quasi-Gorenstein Fano 3-folds with isolated non-rational loci." Compositio Mathematica 77.3 (1991): 335-341. <http://eudml.org/doc/90077>.

author = {Ishii, Shihoko},
journal = {Compositio Mathematica},
keywords = {nonrational loci; quasi-Gorenstein Fano surfaces; minimal model conjecture},
language = {eng},
number = {3},
pages = {335-341},
publisher = {Kluwer Academic Publishers},
title = {Quasi-Gorenstein Fano 3-folds with isolated non-rational loci},
url = {http://eudml.org/doc/90077},
volume = {77},
year = {1991},

AU - Ishii, Shihoko
TI - Quasi-Gorenstein Fano 3-folds with isolated non-rational loci
JO - Compositio Mathematica
PY - 1991
PB - Kluwer Academic Publishers
VL - 77
IS - 3
SP - 335
EP - 341
LA - eng
KW - nonrational loci; quasi-Gorenstein Fano surfaces; minimal model conjecture
UR - http://eudml.org/doc/90077
ER -


  1. [B] Brenton, L.: On singular complex surfaces with negative canonical bundle, with applications to singular compactification of C2 and 3-dimensional rational singularities. Math. Ann.248 (1980) 117-134. Zbl0407.14013MR573343
  2. [HW] Hidaka, F. and Watanabe, K.-I.: Normal Gorenstein surfaces with ample anti-canonical divisor. Tokyo J. of Math.4 (1981) 319-330. Zbl0496.14023MR646042
  3. [K1] Kawamata, Y.: The cone of curves of algebraic varieties. Ann. of Math.119 (1984) 603-633. Zbl0544.14009MR744865
  4. [K2] Kawamata, Y.: Crepant blowing ups of 3-dimensional singularities and its application to degenerations of surfaces. Ann. of Math.127 (1988) 93-163. Zbl0651.14005MR924674
  5. [KMM] Kawamata, Y., Matsuda, K. and Matsuki, K.: Introduction to the minimal model problem. In Algebraic Geometry Sendai (Ed. Oda Kinokuniya) Adv. Stu. in Pure Math.10 (North Holland, 1987). Zbl0672.14006MR946243
  6. [M] Mori, S.: Flip theorem and the existence of minimal models for 3-folds. J. Am. Soc. Sci., 1 (1988) 117-253. Zbl0649.14023MR924704
  7. [U] Umezu, Y.: On normal projective surface with trivial dualizing sheaf. Tokyo J. of Math.4 (1981) 343-354. Zbl0496.14025MR646044

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.